# SDR MTNA20121119002

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 27,411 hours, 28,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION TO BE OUT OF LIMITS NEAR 90VU FRAME 13 FLOORBEAM.  REPLACED FLOORBEAM AT FRAME 13.  P/N S53372411210.
